loading page

Comment on “Bipolar fuzzy relation equations systems based on the product t-norm”
  • YongBin OuYang
YongBin OuYang
Guangzhou Huali Science and Technology Vocational College
Author Profile

Abstract

This note provides counterexamples to illustrate that Theorem 4 which is proposed by Cornejo, Lobo and Medina [M. E. Cornejo, D. Lobo, J. Medina, Bipolar fuzzy relation equations systems based on the product t-norm. Mathematical Methods in the Applied Sciences. 2019,42(17):5779-5793] is incorrect. The incorrect of Theorem 4 is due to the inaccuracy of the definition of feasible pair. Then we present the correction of the definition of feasible pair to the contention.

Peer review status:UNDER REVIEW

07 Mar 2021Submitted to Mathematical Methods in the Applied Sciences
08 Mar 2021Assigned to Editor
08 Mar 2021Submission Checks Completed
15 Mar 2021Reviewer(s) Assigned